# SDR SWAA2023122125220

- Difficulty date: November 27, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 50,539 hours, 26,785 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL #221GF FWD SECTION TIP CRACKED<[01] APPLIED PERMANEMT REPAIR ON DAMAGE AREA AS MARKED ON MAIN CABIN FLOOR PANEL 221GF AS PER B737 SRM 53-00-50-2R-6 PARAG 3-G-M; MATERIAL USED PO#1798939; PO#1690463.;[02] VERIFIED AND INSPECTED STEP #1. PERMANENTLY APPLIED ON DAMAGE AREA OF MAIN CABIN FLOOR ACCESS PANEL 221GF.
